CỘng hoà XÃ HỘi chủ nghĩa việt nam trưỜng đẠi họC ĐỒng tháP



tải về 1.24 Mb.
trang1/12
Chuyển đổi dữ liệu01.01.2018
Kích1.24 Mb.
  1   2   3   4   5   6   7   8   9   ...   12

BỘ GIÁO DỤC VÀ ĐÀO TẠO

CỘNG HOÀ XÃ HỘI CHỦ NGHĨA VIỆT NAM

TRƯỜNG ĐẠI HỌC ĐỒNG THÁP

Độc lập - Tự do - Hạnh phúc



DANH MỤC BÀI BÁO ĐĂNG TẠP CHÍ KHOA HỌC NƯỚC NGOÀI CỦA CBGV NĂM 2015

(Cập nhật đến 01/11/2015)

TT

Họ và tên

Tên bài báo

Tên Tạp chí

Số/năm

Xếp loại



Dariusz Wardowski
Nguyễn Văn Dũng


A note on fixed point theorems in metric spaces

Carpathian Journal of Mathematics

Vol.31, No.1, 2015

SCIE



Ding, H.-S.
Ozturk, V.
Stojan Radenović

On some new fixed point results in b-rectangular metric spaces 

Journal of Nonlinear Sciences and Applications

Vol. 8, 2015

SCIE



Đinh Ngọc Thắng

ИЗУЧЕНИЕ РАЗЛИЧИЯ ТВОРЧЕСКИХ СПОСОБНОСТЕЙ РОССИЙСКИХ И ВЬЕТНАМСКИХ СТУДЕНТОВ

Международный научно-исследовательский журнал

Số 2(33) 2015

Non-ISI



Đinh Ngọc Thắng

ИЗУЧЕНИЕ РАЗВИТИЯ ТВОРЧЕСКИХ СПОСОБНОСТЕЙ СТУДЕНТОВ, ПРОЖИВАЮЩИХ В ПОВОЛЖЬЕ (РОССИИ)

Международный центр науки и образования

Số 1 (34), 2015

Non-ISI



Đỗ Minh Hùng

Translation approach adopted by EFL majors at Dong Thap University

International Journal of Humanities and Social Science Studies

Vol. 2, Issue 2, 2015

Non-ISI



Đỗ Minh Hùng
Nguyen Bao Tu

Refining EFL students' ability to make lexical inferences in English reading tasks at Vietnamese high schools

Modern Research Studies: An International Journal of Humanities and Social Sciences

Vol. 2, Issue 3, 2015

Non-ISI



Đỗ Minh Hùng
Võ Phan Thu Ngân


Investigating reading strategies used by EFL students at Dong Thap University

Asian Journal of Educational Research

Vol. 3, No. 4, 2015

Non-ISI



Fadail, Z.M.
Ahmad, A.G.B.
Ansari, A.H.
Stojan Radenović
Rajović, M.

Some common fixed point results of mappings in 0-σ-complete metric-like spaces via new function  

Applied Mathematical Sciences

Vol. 9, 2015

Non-ISI



Fadail, Z.M.
Ahmad, A.G.B.
Ozturk, V.
Stojan Radenović

Some remarks on fixed point results of b-metric spaces  

Far East Journal of Mathematical Sciences

Vol. 97, No. 5, 2015

Non-ISI



Fadail, Z.M.
Ahmad, A.G.B.
Rad, G.S.
Ozturk, V.
Stojan Radenović

Some remarks on coupled, tripled and n-tupled coincidence and fixed points theorems in ordered abstract metric spaces

Far East Journal of Mathematical Sciences

Vol. 97, No. 7, 2015

Non-ISI



Fadail, Z.M.
Ahmad, A.G.B.
Stojan Radenović
Rajović, M.

Some remarks on mappings satisfying cyclical contractive conditions  

International Journal of Mathematical Analysis

Vol. 9, 2015

Non-ISI



Fadail, Z.M.
Ahmad, A.G.B.
Stojan Radenović
Rajović, M.

On mixed g-monotone and w-compatible mappings in ordered cone b-metric spaces

Mathematical Sciences

Vol. 9, Issue 3, 2015

Non-ISI



H Rahimi
Stojan Radenović
G Soleimani Rad

Cone metric type space and new coupled fixed point theorems

Journal of Nonlinear Analysis and Optimization

Vol. 6, No. 1, 2015

Non-ISI



Hà Thanh Tùng

The Optical-Electro-Chemical Properties of Cds/CdSe/ZnS Co-Sensitized TiO2 Solar cells

Physical Science International

Vol 6(1), 2015

Non-ISI





  1   2   3   4   5   6   7   8   9   ...   12


Cơ sở dữ liệu được bảo vệ bởi bản quyền ©hocday.com 2019
được sử dụng cho việc quản lý

    Quê hương